# SDR AALA20150819005

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 46,180 hours, 22,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD PAN IS CORRODED BETWEEN STATIONS 375 & 425.  REMOVED CORROSION & INSTALLED FILLER & STRAP DOUBLER IAW EA 253813.
